#8716
Jacqueline Scarbrough
Jackie Scarbrough
Participant

I have had another frustrating experience with vitamins. 

Per your suggestion Dr. O, I ordered the Perque 2 Life Guard and the sublingual B12 from your office.  Right away they made me feel much better, more energy, better mood etc.  Less than a week into taking them, I started to notice some 'reactions' which are for me typically related to gluten or other intolerance exposure (canker sores, acne, irritability, nausea, bowel issues etc).  I told myself “it cannot be these vitamins, they have to be safe, must just be a coincidence or maybe I got contamination somewhere else” and I continued to take them.  The symptoms persisted and the irritability in particular continued to get worse for about three weeks.  I had not consumed anything else new, so I finally came to a breaking point and  stopped taking both last weekend; within 24 hours felt like a brand new person.  So two days later I thought maybe it was just coincidence (again) and I took one multi in the morning.  Within half an hour I got very nauseated.  How is this even possible? 

I know I should have supplements due to my malabsorption, but this is the fourth time over the course of a year that I've tried different ones and had bad reactions like this.  I'm thinking there must be something else in them that I'm unknowingly reacting to, any ideas?  Would compounded vitamins or the spray kind be an alternative, or would I be better off just enduring lack of energy/fatigue and going without whatever is causing me to react this way?  Has anyone else experienced this type of thing?